# SDR ZZDA2008144

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB HAS CORROSION AT BL 0 - LBL 7 AT STA 200 OUT OF LIMITS.  CUT OUT AFFECTED AREA, FABRICATED DOUBLER REPAIR, INSTALLED SAME PER B717 SRM 51-71-10.
